# SDR 20001117SH002

- Difficulty date: June 29, 2000
- Submitted: November 17, 2000
- Operation: Air carrier
- Aircraft: N271AT
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 273
- Engine: Pwa PW121
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Washer
- Part number: 3017525
- Condition: Damaged
- Location: Accessory Drive
- Part time: 14,210 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

STX - FLT 5571 - LOST LEFT ENGINE OIL PRESSURE ON CLIMB-OUT.  RETURNED TO STX FOR FURTHER CHECK.  ENGINE FOUND WITH NUT TO INTERCOMPRESSOR CASE COMPLETELY OFF TURBOMACHINERY ACCESSORY DRIVE GEARTRAIN.  THIS CAUSED ALL OIL PRESURE, FUEL PRESSURE, AND ELECTRICAL GENERATION TO BE LOST ON THIS ENGINE.  NUT DID NOT FILTER TO ENGINE.  NUT AND WASHER FOUND IN AREA DAMAGED.  GEARTRAIN NOT ACCESSIBLE FOR INSPECTION.  ILLUSTRATIONS OF THE AREAS IN CONCERN WILL ACCOMPANY THIS DOCUMENT.  REMOVED AND REPLACED ENGINE.  (X)
